Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 3, Pages 459–469 (Mi zvmmf10537)  

Blow-up of solutions of some nonlinear inequalities in unbounded domains

E. I. Galakhova, O. A. Salievaab

a RUDN University, Moscow, Russia
b Moscow State Technological University УStankinФ, Moscow, Russia

Abstract: Results concerning the blow-up of nontrivial nonnegative solutions are obtained for several classes of nonlinear partial differential inequalities and systems in unbounded domains with coefficients having singularities near the boundary of the domain.

Key words: nonlinear inequalities, blow-up of solutions, singular coefficients, unbounded domains.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00736_а


DOI: https://doi.org/10.7868/S0044466917030048

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:3, 464–475

Bibliographic databases:

UDC: 519.63
Received: 26.07.2016

Citation: E. I. Galakhov, O. A. Salieva, “Blow-up of solutions of some nonlinear inequalities in unbounded domains”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017), 459–469; Comput. Math. Math. Phys., 57:3 (2017), 464–475

Citation in format AMSBIB
\Bibitem{GalSal17}
\by E.~I.~Galakhov, O.~A.~Salieva
\paper Blow-up of solutions of some nonlinear inequalities in unbounded domains
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 3
\pages 459--469
\mathnet{http://mi.mathnet.ru/zvmmf10537}
\crossref{https://doi.org/10.7868/S0044466917030048}
\elib{https://elibrary.ru/item.asp?id=28918689}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 3
\pages 464--475
\crossref{https://doi.org/10.1134/S0965542517030046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000399737400008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017602514}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10537
  • http://mi.mathnet.ru/eng/zvmmf/v57/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:142
    Full text:12
    References:30
    First page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021